# SDR ASAA2019011127775

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 12,552 hours, 4,220 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAIL TO START. GROUNDED - YES. ATTEMPTED TO START APU. 3RD TIME STARTED NORMAL REF AMM 49-11-00.
